# SDR 97FDEA00024

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65198618
- Condition: Corroded
- Location: Bs 347-351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0574 15 WHILE WORKING NR 0479, FOUND CORROSION ON NOSE CHORD AT NUTPLATE HOLES BS 347 TO BS 351, RBL 17, WL 151.  *S/D*  REPAIRED NOSE CHORD BS 347 TO 351, RBL 17, WL 151 PER FED-EX E75310-32122.
